Extra Strength NeoCitran Cold & Sinus is a comforting hot liquid medicine that provides temporary non-drowsy relief of nasal and sinus congestion, sore throat pain, headache, minor body aches and pains, fever, and chills due to colds and flu. *Unfortunately, due to provincial regulations this product is not available for Home Delivery in Québec
Medicinal Ingredients: Acetaminophen (650 mg), Phenylephrine hydrochloride (10 mg). Non-Medicinal Ingredients: Acesulfame K, calcium phosphate, citric acid, D&C Yellow No. 10, FD&C Yellow No. 6, flavours, maltodextrin, silicon dioxide, sodium citrate, sucrose.
Adults and children 12 years and over: Dissolve the contents of 1 pouch into 225 mL (one cup) of boiling water. May be taken every 4 – 6 hours. Do not exceed a maximum of 4 doses per day. Children under 12: Do not use. Cautions: KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. ADULT USE ONLY. DO NOT take more than the recommended dose unless advised by your doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Consult a doctor and discontinue use if symptoms last more than 5 days or fever lasts more than 3 days, if cough worsens or is accompanied by too much phlegm (mucus) or a high fever (>38° C); or if you develop allergic reactions such as wheezing, rash or itching. Consult a doctor prior to use if you have high blood pressure, diabetes, glaucoma; heart, serious kidney, liver or thyroid diseases; difficulty in urination due to the enlargement of the prostate gland; chronic alcoholism; are on any other medication including natural health products or prescription drugs, especially those containing acetaminophen, salicylates or other pain and fever medications (NSAIDS); if elderly, pregnant or nursing. DO NOT USE with other drugs containing acetaminophen or if allergic to acetaminophen. In Case of Overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms within the first 24 hours such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.
Natural Source Lemon, 10 Pouches